| Model Number |
195274 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) found that the level sensor seemed to trigger a 'not attached' alarm easier than the new sensor.The new sensor sat flatter on the level test tool than the old one with a constant circular contact patch.The fsr replaced the level sensor as precaution.The fsr also found that the level sensors were misplaced in the module and spoke to staff about the correct orientation.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during priming of the device for a cardiopulmonary bypass (cpb) procedure, the red level sensor was repeatedly giving 'not attached' alarms.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.